# SDR REXA2014102401100

- Difficulty date: October 24, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-105 AFTER REMOVING ADF ANTENNA FOUND LIGHT CORROSION TO THE FUSELAGE SKIN.  REPAIRED AREA PF FUSELAGE SKIN AT FS 581 - 603 IAW EA CRJ953-03047.
